# SDR 97ZZZX3958

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 313651
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF ROLL, NR 6 TIRE BLEW.  TIRE RUBBER DAMAGED HYDRAULIC LINE AND T/E WING PANEL.  ACFT DUMPED FUEL AND RETURNED TO BASE.  LANDING NORMAL.  NR 5 AND NR 6 TIRES REPLACED.  PANEL P/N 1529072-191 LOCATION NR 541BB WAS REPLACED PER SRM 57-34-00, NOTE 12.  PANEL PLACED ON DMI TO BE REPLACED NEXT C-CHECK OR 4,000 FLT HOURS.  HYDRAULIC LINE WAS REPAIRED.  ALL SYSTEM CHECKED NORMAL.  ACFT RETURNED TO SERVICE.
